MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008942
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power of this device was lower than usual when shooting.There were no report of patient or procedure involved.Boston scientific has been unable to obtain additional information regarding the patient and procedure outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
The device was not returned for analysis; however, the reported low power was confirmed by a field service engineer (fse).Inspection was performed and found that the blast shield was defective.The blast shield was replaced, optical inspection was performed on all four channels, functional test was performed and no errors.Electrical safety test was performed.Checklist passed and laser is operating according to boston scientific's specifications.The malfunctioned found could have affected the device performance leading to the event experienced by the customer.A review of the device instructions for use (ifu) was performed and stated that the reported patient effect of low power was listed in the ifu as potential outcome of this procedure.There is no indication that the device was not used in accordance with the ifu.A device history review (dhr) was performed and confirmed that the device was installed on 5/9/2019 and this event occurred 6 years after the system installation.After this period, component wear, failure or damage is possible based on product use.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation indicating that an expected or random component failure was identified without any design or manufacturing issue.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23420575
Report Number2124215-2025-77877
Device Sequence Number9863391
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)190127(10)211
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured01/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown